RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 7, Pages 942–947 (Mi de9955)  

Partial Differential Equations

The generalized Neumann problem for harmonic functions in a half-space

V. V. Karachik

Cybernetics Institute, Academy of Sciences of the RUz

Full text: PDF file (806 kB)

English version:
Differential Equations, 1999, 35:7, 949–955

Bibliographic databases:
UDC: 517.956
Received: 15.04.1997

Citation: V. V. Karachik, “The generalized Neumann problem for harmonic functions in a half-space”, Differ. Uravn., 35:7 (1999), 942–947; Differ. Equ., 35:7 (1999), 949–955

Citation in format AMSBIB
\Bibitem{Kar99}
\by V.~V.~Karachik
\paper The generalized Neumann problem for harmonic functions in a half-space
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 7
\pages 942--947
\mathnet{http://mi.mathnet.ru/de9955}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1736181}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 7
\pages 949--955


Linking options:
  • http://mi.mathnet.ru/eng/de9955
  • http://mi.mathnet.ru/eng/de/v35/i7/p942

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019